# SDR AALA202110042595

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 66,946 hours, 25,245 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Condition: Cracked
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 ENGINE PYLON FIRE AGENT DISCHARGE TUBE FORWARD OF COMPRESSION ROD IS CRACKED. REPLACED FIRE AGENT DISCHARGE TUBE PER AMM 26-21-49.
